# SDR SWAA2021100817885

- Difficulty date: September 15, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS LIGHT CORROSION ON FWD END. / FABRICATED NEW PNL 120AF FWD CARGO FLOOR PNL I-A-W SRM 51-40-05-0G & BOEING DWG #453A1610; TY&PL REV. T.
